# SDR ASAA2018021223515

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 06939
- Aircraft time: 6,961 hours, 2,245 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 17235
- Condition: Failed
- Location: Bleed Air
- Part time: 6,961 hours, 2,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR FAULT.  NR 1 PRECOOLER AMBER DURING FLIGHT.  TEMP RANGE 85 - 105 DEGREES.   ACFT GROUNDED.  REPLACED THE NR 1 THERMOSTAT IAW AMM 36-11-43 PB 401, LEAK CHECKED GOOD.
